# SDR CALA0101020

- Difficulty date: December 4, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- Aircraft time: 50,822 hours, 26,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 DOOR SKIN AT AFT INTERIOR EDGE CRACKED AT 4TH AND 5TH STOP FROM BOTTOM. THE CRACKS WERE 1" LONG. THE CRACKED AREAS WERE REMOVED AND A DOUBLER WAS INSTALLED AT EACH LOCATION IAW SRM 51-70-11, FIGURE 1.
